MathSciNet Relay Station
MathSciNet bibliographic data
MR1748959 46E35
Samko, S. G. Density of $C_0^\infty({\bf R}^n)$ in the generalized Sobolev spaces $W^{m,p(x)}({\bf R}^n)$. (Russian) Dokl. Akad. Nauk 369 (1999), no. 4, 451–454.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement